# SDR IPXA11567501

- Difficulty date: June 24, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,078 hours, 15,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, RT OTBD MAIN FLAP HAS 1 DENT AT 18" FROM OTBD END AND 6.75" FROM T/E.  REPAIRED IAW SRM 57-53-01.
